# SDR 95ZZZX966

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7JB
- Make and model: Bbavia 8KCAB
- Aircraft serial: 72794
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Miswired
- Location: Cockpit Mag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMERICAN CHAMPION AIRCRAFT, SUPER DECATHLON, FEB 94 MODEL.  LEFT AND RIGHT MAGNETO WIRES FOUND INSTALLED ON INCORRECT SWITCH IN COCKPIT.  LEFT WIRE FOUND LOOSE ON SWITCH.  A/C TT 27.0 HRS.
